Tous nos rayons

Déjà client ? Identifiez-vous

Mot de passe oublié ?

Nouveau client ?

CRÉER VOTRE COMPTE
Geometric Theory of Incompressible Flows with Applications to Fluid Dynamics
Ajouter à une liste

Librairie Eyrolles - Paris 5e
Indisponible

Geometric Theory of Incompressible Flows with Applications to Fluid Dynamics

Geometric Theory of Incompressible Flows with Applications to Fluid Dynamics

Volume 119

Tian Ma, Shouhong Wang - Collection Mathematical Surveys and Monographs

288 pages, parution le 27/10/2005

Résumé

This monograph presents a geometric theory for incompressible flow and its applications to fluid dynamics. The main objective is to study the stability and transitions of the structure of incompressible flows and its applications to fluid dynamics and geophysical fluid dynamics. The development of the theory and its applications goes well beyond its original motivation of the study of oceanic dynamics.

The authors present a substantial advance in the use of geometric and topological methods to analyze and classify incompressible fluid flows. The approach introduces genuinely innovative ideas to the study of the partial differential equations of fluid dynamics. One particularly useful development is a rigorous theory for boundary layer separation of incompressible fluids.

The study of incompressible flows has two major interconnected parts. The first is the development of a global geometric theory of divergence-free fields on general two-dimensional compact manifolds. The second is the study of the structure of velocity fields for two-dimensional incompressible fluid flows governed by the Navier-Stokes equations or the Euler equations.

Motivated by the study of problems in geophysical fluid dynamics, the program of research in this book seeks to develop a new mathematical theory, maintaining close links to physics along the way. In return, the theory is applied to physical problems, with more problems yet to be explored.

The material is suitable for researchers and advanced graduate students interested in nonlinear PDEs and fluid dynamics.

Readership : Advanced graduate students and research mathematicians interested in nonlinear PDEs and fluid dynamics.

L'auteur - Tian Ma

Tian Ma, Sichuan University, Chengdu, China

L'auteur - Shouhong Wang

Shouhong Wang, Indiana University, Bloomington, IN

Sommaire

  • Introduction
  • Structure classification of divergence-free vector fields
  • Structural stability of divergence-free vector fields
  • Block stability of divergence-free vector fields on manifolds with nonzero genus
  • Structural stability of solutions of Navier-Stokes equations
  • Structural bifurcation for one-parameter families of divergence-free vector fields
  • Two examples
  • Bibliography
Voir tout
Replier

Caractéristiques techniques

  PAPIER
Éditeur(s) American Mathematical Society (AMS)
Auteur(s) Tian Ma, Shouhong Wang
Collection Mathematical Surveys and Monographs
Parution 27/10/2005
Nb. de pages 288
Format 18 x 26,5
Couverture Relié
Poids 655g
Intérieur Noir et Blanc
EAN13 9780821836934
ISBN13 978-0-8218-3693-4

Avantages Eyrolles.com

Livraison à partir de 0,01 en France métropolitaine
Paiement en ligne SÉCURISÉ
Livraison dans le monde
Retour sous 15 jours
+ d'un million et demi de livres disponibles
satisfait ou remboursé
Satisfait ou remboursé
Paiement sécurisé
modes de paiement
Paiement à l'expédition
partout dans le monde
Livraison partout dans le monde
Service clients 0 321 79 56 75 sav@commande.eyrolles.com
librairie française
Librairie française depuis 1925